# SDR CALA2025042804253

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N27292
- Make and model: Boeing 737-8
- Aircraft serial: 67553
- Aircraft time: 8,326 hours, 2,889 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Leaking
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NEAR DOOR 1L GIRT BAR SEWAGE LIQUID LEAKING DIRTY BAD SMELL PERFORMED GV OF DOOR L1 FLOOR DRAINS NO BLOCKAGE FOUND. CLEANERS CLEANED FLOOR AND DRAIN AREA.
